MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD RESPIRATORY VIRAL PANEL FOR BD MAX¿ SYSTEM; MULTIPLE-GENUS RESPIRATORY VIRUS NUCLEIC ACID IVD, KIT, NUCLEIC ACID TECHNIQUE

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD RESPIRATORY VIRAL PANEL FOR BD MAX¿ SYSTEM; MULTIPLE-GENUS RESPIRATORY VIRUS NUCLEIC ACID IVD, KIT, NUCLEIC ACID TECHNIQUE
Catalog Number 445373
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.2.Additional medical device types: qqx.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
Report 4 of 5: it was reported that during use of the bd respiratory viral panel for bd max¿ system, a flu a false positive patient result was obtained.Samples were repeated on cepheid genexpert and were negative.There was no report of patient impact.
 
Additional Manufacturer Narrative
Investigation summary there is an indication of a bd pcr cartridges (ref.(b)(4) issue for the lot used by the customer based on the analysis of the complaints received for unusual curves presenting an upward drift in the cy5 channel when using the bd pcr cartridges with the bd max rvp assay.The root cause for the cy5 signal drift issue associated with the bd pcr cartridges lot was identified during corrective and preventive action investigation.A change in the adhesive supplier by bd¿s pcr cartridge label suppliers was identified as the root cause for the observed issue.Actions were taken both internally at bd and externally with our suppliers to prevent the recurrence of this product issue.Bd confirms the complaint based on the investigation that was performed.Bd quality will continue to monitor for trends.
 
Event or Problem Description

Brand Name
BD RESPIRATORY VIRAL PANEL FOR BD MAX¿ SYSTEM
Common Device Name
MULTIPLE-GENUS RESPIRATORY VIRUS NUCLEIC ACID IVD, KIT, NUCLEIC ACID TECHNIQUE
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20533212
Report Number3007420875-2024-00104
Device Sequence Number12833227
Product Code QOF
UDI-Device Identifier00382904453732
UDI-Public(01)00382904453732(11)240712(17)250708(10)4194316
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K230956
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/08/2025
Device Catalogue Number445373
Device Lot Number4194316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown